# SDR SWAA2025041401573

- Difficulty date: March 3, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LINER ASSIST HANDLE IS LOOSE.<[01] REINSTALLED FWD SERVICE DOOR LINER ASSIST HANDLE PER AMM 52-41-31-400-802 STEP 3.F(2);[02] VERIFIED TASK COMPLETE
